# SDR ASAA1058044

- Difficulty date: July 7, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,495 hours, 3,725 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU FAILED ON GROUND AFTER RUNNING NORMALLY FOR ABOUT TEN MINUTES.  RAN APU APPROX 10 MIN.  LOW OIL PRESSURE SHUTDOWN.  MAINT MSG 49 91007.  REF FIM TASK 49 90 00.  APU WAS OVERSERVICED.  DRAINED OIL TO FULL MARK.  INSPECTED MAGNETIC DRAIN PLUG.  NO DEFECTS NOTED.  REPLACED OIL PRESS SWITCH AS PRECAUTION.  REF MM 49 94 22, NO LEAKS NOTED.  RAN APU 3 TIMES 15 MINS EACH OPS NORMAL.
